Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stent placed in lad. Taking medicine. Feeling dizzy while walking. Side effect of medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Getting full-blown side effects of prescription meds 2 months after stents placed in LAD. Can I get weaned off them? Hardly able to take 20 steps without getting dizzy
Posted Fri, 29 Mar 2013 in Medicines and Side Effects
Answered by Dr. Anantharamakrishnan 20 minutes later
Hi friend,
Welcome to Health Care Magic

Sorry to hear this...
It is not always due to the drugs / there could be other reasons, which may have to be looked into...You may need a few investigations...
Some drugs like beta-blocker or clopidogrel have been proved to protect for at least one year /some like aspirin for life.
Do not stop any medicine without consulting your doctor. Even if the doctor decides to stop, drugs like beta-blockers need to be tapered over a period of time and should not be stopped suddenly.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor